# SDR R61A2022020300088

- Difficulty date: January 21, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 34,424 hours, 21,722 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Part number: 17091895001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L CORRODED BETWEEN FRAMES 80 - 81 IN AFT CARGO. PERFORMED A STRINGER SPLICE REPAIR ON STRINGER 22L FROM FRAME 78/79 TO FRAME 84 REF ETD2022-170-001953
